# SDR ASAA1057855

- Difficulty date: May 22, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 5,229 hours, 1,579 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895625
- Part serial: 4384
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 42,805 hours, 21,386 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT BLEED TRIP WHILE DESCENDING BUT WERE DOING A SHALLOW DESCENT WITH POWER.  FOLLOWED CHECK LIST AND LIGHT WENT OUT ON RESET.  PRSOV FAILED TROUBLESHOOTING STEP 5B AND FOUND PRECOOLER VALVE POSN IND OVERRIDE NUT BROKEN.  REPLACED PRSOV AND PRECOOLER CTRL VLV PER AMM 36 11 04 AND 36 12 02, OPS CHECK GOOD.  RECHECKED PRSOV STEP 5B AMM 36 00 00 101.  PRSOV PASSED.  RAN ENGINE PER AMM 36 11 00 ENG BLEED AIR OPS CHECK GOOD.
